# SDR SWAA2022020811762

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON AFT UPPER SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED UPPER AFT SEAL RETAINER WEB ASSY ON RT WING UPPER T/E PANEL AFT OF #2 PYLON PER SRM 51-40-02-0G-0; STEPS 4 B;9.B.C.
